# SDR 99ZZZX4144

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15868
- Make and model: Piper PA-28-140
- Aircraft serial: 287325182
- System (JASC): 2720 · Rudder Control System
- Part: Pedal Bar
- Part number: 6342005
- Condition: Cracked
- Location: Rudder Control
- Part time: 4,221 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE STUDENT PILOT DISCOVERED DURING A CROSS-WING LANDING THAT THERE WAS NO LEFT RUDDER PEDAL CONTROL.  AFTER LANDING, TAXIING TO THE LEFT WAS ALMOST IMPOSSIBLE.  INSPECTION REVEALED THE RUDDER PEDAL BAR WAS CRACKED BEHIND THE PILOT'S RIGHT PEDAL.
